# SDR DALA2014120206367

- Difficulty date: November 30, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FLOORBEAM AT FRAME 68, HAS CORROSION ON THE TOP SURFACE.  REMOVED CORROSION IAW SRM 51-74-00, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  REPLACED FLOORBEAM IAW SRM 51-42-11 AND SRM 51-44-11.
